Duke Mathematical Journal

Alternating formulas for $K$-theoretic quiver polynomials

Ezra Miller

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The main theorem here is the -theoretic analogue of the cohomological ``stable double component formula'' for quiver polynomials in [KMS]. This $K$-theoretic version is still in terms of lacing diagrams, but nonminimal diagrams contribute terms of higher degree. The motivating consequence is a conjecture of Buch [B1] on the sign alternation of the coefficients appearing in his expansion of quiver -polynomials in terms of stable Grothendieck polynomials for partitions.

Article information

Source
Duke Math. J. Volume 128, Number 1 (2005), 1-17.

Dates
First available in Project Euclid: 17 May 2005

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1116361225

Digital Object Identifier
doi:10.1215/S0012-7094-04-12811-8

Mathematical Reviews number (MathSciNet)
MR2137947

Zentralblatt MATH identifier
1099.05079

Subjects
Primary: 05E05: Symmetric functions and generalizations
Secondary: 14C17: Intersection theory, characteristic classes, intersection multiplicities [See also 13H15]

Citation

Miller, Ezra. Alternating formulas for K -theoretic quiver polynomials. Duke Math. J. 128 (2005), no. 1, 1--17. doi:10.1215/S0012-7094-04-12811-8. http://projecteuclid.org/euclid.dmj/1116361225.


Export citation

References

  • S. Abeasis and A. Del\thinspace\thinspaceFra, Degenerations for the representations of an equioriented quiver of type $A_m$, Boll. Un. Mat. Ital. Suppl. 1980, 157--171.
  • N. Bergeron and S. Billey, RC-graphs and Schubert polynomials, Experiment. Math. 2 (1993), 257--269.
  • A. S. Buch, Grothendieck classes of quiver varieties, Duke Math. J. 115 (2002), 75--103.
  • --. --. --. --., A Littlewood-Richardson rule for the $K$-theory of Grassmannians, Acta Math. 189 (2002), 37--78.
  • --. --. --. --., Alternating signs of quiver coefficients, J. Amer. Math. Soc. 18 (2005), 217--237.
  • A. S. Buch, L. M. Fehér, and R. Rimányi, Positivity of quiver coefficients through Thom polynomials, to appear in Adv. Math., preprint.
  • A. S. Buch and W. Fulton, Chern class formulas for quiver varieties, Invent. Math. 135 (1999), 665--687.
  • A. S. Buch, A. Kresch, H. Tamvakis, and A. Yong, Grothendieck polynomials and quiver formulas, to appear in Amer. J. Math., preprint.
  • S. Fomin and A. N. Kirillov, ``The Yang-Baxter equation, symmetric functions, and Schubert polynomials'' in Proceedings of the 5th Conference on Formal Power Series and Algebraic Combinatorics (Florence, 1993), Discrete Math. 153, North-Holland, Amsterdam, 1996, 123--143.
  • --------, Grothendieck polynomials and the Yang-Baxter equation, extended abstract for the 6th Conference on Formal Power Series and Algebraic Combinatorics (New Brunswick, N.J., 1994), available from http://www.math.lsa.umich.edu/$\tilde\ \,$fomin/papers.html
  • A. Knutson and E. Miller, Subword complexes in Coxeter groups, Adv. Math. 184 (2004), 161--176.
  • --------, Gröbner geometry of Schubert polynomials, to appear in Ann. of Math (2), preprint.
  • A. Knutson, E. Miller, and M. Shimozono, Four positive formulae for type $A$ quiver polynomials, preprint.
  • A. Lascoux, ``Transition on Grothendieck polynomials'' in Physics and Combinatorics, 2000 (Nagoya, Japan), World Sci., River Edge, N.J., 2001. 164--179.
  • A. Lascoux and M.-P. Schützenberger, Structure de Hopf de l'anneau de cohomologie et de l'anneau de Grothendieck d'une variété de drapeaux, C. R. Acad. Sci. Paris Sér. I Math. 295 (1982), 629--633.
  • A. Yong, On combinatorics of quiver component formulas, to appear in J. Algebraic Combin., preprint.